Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Wave front layer stripping approach to inverse scattering for the wave equation
KTH, Superseded Departments, Electromagnetic Theory.ORCID iD: 0000-0001-7269-5241
2002 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 43, no 10, 5045-5059 p.Article in journal (Refereed) Published
Abstract [en]

The inverse problem involving a point pulse source exterior to a scattering medium, where the velocity c(x) is continuous, is considered. The layer stripping approach is applied to thin curvilinear layers whose surfaces are the primary wave fronts [with c(x) continuous, the reflected wave fronts will be secondary, i.e., of lower order singularity]. It is shown that the layer stripping approach can be used in the time-domain inverse problem without employing the added complexity of having to perform wave splitting. Furthermore the procedure to determine the normal derivative of c from the asymptotic short time behavior of the field quantities on an adjacent wave front surface has been simplified compared to earlier wave splitting methods. Uniqueness results are given.

Place, publisher, year, edition, pages
2002. Vol. 43, no 10, 5045-5059 p.
Keyword [en]
generalized bremmer series, approximation, media
Identifiers
URN: urn:nbn:se:kth:diva-21909DOI: 10.1063/1.1504502ISI: 000178095500036OAI: oai:DiVA.org:kth-21909DiVA: diva2:340607
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Jonsson, B. Lars G.

Search in DiVA

By author/editor
Jonsson, B. Lars G.
By organisation
Electromagnetic Theory
In the same journal
Journal of Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 71 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf